Cookies?
Library Header Image
LSE Research Online LSE Library Services

Stationary ARCH models: dependence structure and central limit theorem

Giraitis, Liudas, Kokoszka, Piotr and Leipus, Remigijus (2000) Stationary ARCH models: dependence structure and central limit theorem. Econometric Theory, 16 (1). pp. 3-22. ISSN 0266-4666

Full text not available from this repository.
Identification Number: 10.1017/S0266466600161018
Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 2000 Cambridge University Press
Divisions: STICERD
Subjects: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Collections > Economists Online
Date Deposited: 26 Nov 2008 16:07
Last Modified: 20 Jun 2020 00:55
URI: http://eprints.lse.ac.uk/id/eprint/7171

Actions (login required)

View Item View Item